MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8XX2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: lap nephrectomy.Detailed description of event: the plastic portion of that connects the top to the bottom disconnected.Opened another gelport to continue the case.It is unknown at what point in the case the disconnection occurred.There was no patient injury.Photos to be provided the device is available for return.Patient status: no patient injury.Type of intervention opened a new gelport and continued the case.
 
Event or Problem Description
Name of procedure being performed: lap nephrectomy detailed description of event: the plastic portion of that connects the top to the bottom disconnected.Opened another gelport to continue the case.It is unknown at what point in the case the disconnection occurred.There was no patient injury.Photos to be provided.The device is available for return.Patient status: no patient injury type of intervention opened a new gelport and continued the case.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that the sheath had separated from the inner ring.Based on the condition of the returned unit, it is likely the reported event was caused by a weak or incomplete heat seal between the sheath and the inner ring.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C8XX2, GELPORT 120MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11369322
Report Number2027111-2021-00342
Device Sequence Number858789
Product Code GCJ
UDI-Device Identifier20607915123912
UDI-Public(01)20607915123912(17)220831(30)01(10)1395158
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K014047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberC8XX2
Device Catalogue Number700314608
Device Lot Number1395158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1